# SDR DALA2019082805022

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 8,137 hours, 720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 42g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 42G INOPERATIVE. DEFERRED PER MEL 33-50-07A UNTIL THE SEAT WIRE HARNESS IS AVAILABLE TO REPLACE. LP 6214294
